MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.
Model Number 26159UHW
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during a diagnostic hysteroscopy, a component (ball/joint) became detached from the distal tip of the instrument.This occurred during normal use.The procedure was aborted when the metal part of the instrument was lost.It was spent the remaining time attempting to locate and retrieve it.A ct scan of the abdomen was done to locate the fragment, which took more than 30 minutes - but without success.A ct scan is planned to locate the broken part.The patient was informed about the incident and is feeling anxious and worried.

Brand Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Common Device Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24867181
Report Number2020550-2026-00815
Device Sequence Number13391252
Product Code GCJ
UDI-Device Identifier04048551094495
UDI-Public04048551094495
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
Report Date (Section F) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159UHW
Device Catalogue Number26159UHW
Device Lot NumberRN02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/30/2026
Event Location Hospital
Date Report to Manufacturer04/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown